Couldn't find what you looking for?

TRY OUR SEARCH!

Ever figure what the cause was? I have the same exact thing right now.
Reply

Loading...

I'm having this right now, I tried feeling for a sore but there is nothing. After reading all the replies, I think I know what mine is from. I've had a cold the last week or so and have been suffering from post nasal drip, a bad cough and the feeling of a lump in my throat. So I have been trying everything to get relief as well as swallowing really hard to try clearing the mucus in my throat. I think I just over worked my tongue and essentially pulled a muscle on the right side. I took some ibuprofen and I'm drinking some rum. I hope the pain subsides. It hurts so bad to swallow, spit, or move my tongue really. I'm very stressed with moving right now so that could also have something to do with it. Hopefully the pain reliever will give me enough relief to sleep tonight.
Reply

Loading...

I've been dealing with the same sharp almost electric shock shooting pain in my tongue for 5 years now. I was diagnosed with trigeminal neuralgia. I have no health insurance now so I cannot get any treatment. It usually flares up every few weeks and lasts for at least 2 months. It affects my speech, eating, swallowing, and sleep. It also causes my left side of face to tingle and my inner ear to feel itchy. Its the type of itch you can't scratch. When it goes away I still can't be relieved because I'm always thinking how long will this break from pain last. Not sure if this is what you're suffering from but something your doctor could check.
Reply

Loading...

Please help, I can't take the pain no more. I don't know what to do, what can I get over the counter, until I get to the doctor, and what kind of doctor do I see for this, it's 2 months, non stop suffering
Reply

Loading...

the sides of your tongue have the same type of tissue that your tonsils have. If you have an infection going on (even a cold) the side of your tongue can swell and hurt
Reply

Loading...

You had Thrush
Reply

Loading...

I went a couple of months antibiotics and everything else. They gave me a medrol dose pack, gone the next day never returned until today, last time was 17 years ago
Reply

Loading...

I think you'd need to see an Oral Surgeon, not just a Dentist, since no one seems to be able to figure it out. Oral Surgeons HAVE to know all veins, muscles, etc. (I had to see one for an AWFUL ulcer, that hung around, felt better, then came back for like 6 months or longer).

I'm having something of the same problem, now. The left side of my tongue hurts, SO bad!! But, there's no bump, its not raw, I didn't bite it, I have no clue. Its back where the tongue sits against the back teeth, almost like it's a painful muscle issue, but i dont know. I'm afraid to look anything else up, bc no matter WHAT you're looking for, its "always cancer," so i dont want to get myself all nervous.
Reply

Loading...

Was it Acyclovir?
Reply

Loading...

I swallowed like ur Dr. Had u do to see where I place my tongue when I swallow and realized that where my tongue is hurting is where I place it against my teeth when I swallow. Recommend more people do this swallow test and try to realize where in ur mouth u place ur tongue there may be a connection between the two. At least there was for me hope this helps and thank you for posting about ur Drs suggestion
Reply

Loading...

Pls. What is the name of the anti bacteria u used? Thanks.
Reply

Loading...

u almost made me choke on my water
Reply

Loading...

My tongue hurts too. No visible sores. Just really sore on the right side towards the rear. ??? Why
Reply

Loading...

What must I use?
Reply

Loading...

Not sure if this is still active. But I'm having this issue. And upon doing tons of research and reading forums, I'm linking mine to thyroid meds. Levothyroxine. For 4-5 years now I've struggled w side effects (that I've never had before the med) joint pain. Mouth ulcers, sore tongue. It's horrible! Last month she switched me to name brand synthroid. Since then I've been hit with every side effect I've ever had only.. at the same time! I quit taking the. Meds! I dont care about the logic or warnings. All if the side effects are gone and I'm starting to feel human again. I tried going to my dr. But she dismissed everything - said it wasn't related. But had no other ideas. I know my body... Meds could be an issue. I'm also upping vitamin intake.
Reply

Loading...